# SDR C2XA06IA140

- Difficulty date: August 25, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 2,250 hours, 1,163 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3162, THE CREW REPORTED A STRANGE SMELL AND LOUD POP AFTER SUSPECTING THE AIRCRAFT WAS HIT BY LIGHTNING.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT IAW EMB-145-XR AMM 05-50-01 AND 21-00-00.
